# SDR 97ZZZM519

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN STATION 35, STRINGER NR 4 SECOND BAY UP FROM THE BOTTOM, RIB CRACKED WITH PREVIOUS ANGLE REPAIR, STOP DRILL IS NET .25 INCH AND CRACKED ON FORWARD SIDE OF RIB RUNS TO THE SIDE OF STOP DRILL.  CRACK RUNS PAST ANGLE DOUBLER RT SIDE OF VERTICAL STABILIZER.  REMOVED EXISTING 'L' ANGLE REPAIR.  REMOVED DEFECTIVE SECTION IAW SRM 55-30-4.  NO CRACKS NOTED DURING HFEC INSPECTION.  MANUFACTURED 2 'L ANGLE', 2 SHIMS AND OPTION 2 FILLER IAW SRM 55-30-4.  TREATED AND PRIMED IAW MM 51-20-11.  INSTALLED REPAIR ANGLE IAW 55-30-060N1-0223.
